# SDR CALA2013120293383

- Difficulty date: November 28, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 67,080 hours, 24,498 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMP SEAT O2 MASK PANEL AJAR AND WILL NOT SECURE SHUT.  INOPERATIVE AFT FLIGHT ATTENDANT SEAT & PLACARDED 38C & 38D FOR FLIGHT ATTENDANT USE ONLY. PLACARDED AFT FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.
